RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2003, Volume 44, Number 5, Pages 961–971 (Mi smj1244)  

This article is cited in 2 scientific papers (total in 2 papers)

On some isomorphism on the category of $b$-spaces

B. Aqzzouz

Université Ibn Tofaïl

Abstract: Given a nuclear $b$-space $N$, we show that if $\Omega$ is a finite or $\sigma$-finite measure space and $1\leqslant p\leqslant\infty$, then the functors $L_{loc}^p(\Omega,N\varepsilon\cdot)$ and $N\varepsilon L^p(\Omega,\cdot)$ are isomorphic on the category of $b$-spaces of L. Waelbroeck.

Keywords: $\varepsilon b$-space, $\varepsilon$-product, $L^p$-space

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2003, 44:5, 749–756

Bibliographic databases:

UDC: 515.146
Received: 13.11.2002

Citation: B. Aqzzouz, “On some isomorphism on the category of $b$-spaces”, Sibirsk. Mat. Zh., 44:5 (2003), 961–971; Siberian Math. J., 44:5 (2003), 749–756

Citation in format AMSBIB
\Bibitem{Aqz03}
\by B.~Aqzzouz
\paper On some isomorphism on the category of $b$-spaces
\jour Sibirsk. Mat. Zh.
\yr 2003
\vol 44
\issue 5
\pages 961--971
\mathnet{http://mi.mathnet.ru/smj1244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2019550}
\zmath{https://zbmath.org/?q=an:1033.46057}
\transl
\jour Siberian Math. J.
\yr 2003
\vol 44
\issue 5
\pages 749--756
\crossref{https://doi.org/10.1023/A:1025965332156}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000186135400001}


Linking options:
  • http://mi.mathnet.ru/eng/smj1244
  • http://mi.mathnet.ru/eng/smj/v44/i5/p961

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aqzzouz B., el Alj M.H., Nouira R., “Some properties of the tensor product of Schwartz epsilon b–space”, Revista de La Real Academia de Ciencias Exactas Fisicas Y Naturales Serie A–Matematicas, 101:1 (2007), 33–42  mathscinet  zmath  isi
    2. Aqzzouz B., El Alj H.M., “Holomorphic functions taking values in a quotient of Frechet–Schwartz spaces”, Hiroshima Mathematical Journal, 39:2 (2009), 277–292  mathscinet  zmath  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:159
    Full text:47
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020